# SDR CALA9601112

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fire
- Location: Aft Galley
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

SMOKE BEGAN COMING FROM AFT GALLEY OVENS WHILE EN ROUTE.  A FIRE EXTINGUISHER WAS USED TO EXTINGUISH OVEN FIRE.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AFT GALLEY OVENS AND FOUND PAPER BURNED INSIDE OF OVENS.  THE FIRE HAD BEEN CONTAINED TO INSIDE OF OVENS.  THE PAPER WAS REMOVED AND OPERATION OF THE OVENS CHECKED GOOD.  THE FIRE EXTINGUISHER WAS REMOVED AND REPLACED.
